Ordered Smoothers with Exponential Weighting

Download account_balance Link language

Authors:

Chernousova E., Golubev Yu., Krymova E.

Journal:

Ordered smoothers with exponential weighting. Electron. J. Statist. V. 7 (2013). P. 2395-2419.

Abstract:

The main goal in this paper is to propose a new approach to deriving oracle inequalities related to the exponential weighting method. The paper focuses on recovering an unknown vector from noisy data with the help of the family of ordered smoothers [12]. The estimators withing this family are aggregated using the exponential weighting method and the aim is to control the risk of the aggregated estimate. Based on the natural probabilistic properties of the unbiased risk estimate, we derive new oracle inequalities for the mean square risk and show that the exponential weighting permits to improve Kneip’s oracle inequality.

Keywords: Time Series

LinkedIn

Contact information

location_on  31100, Toulouse, Avenue du Général de Croutte 42

phone  +33 (0) 5 82-95-59-68

mail_outline  info@pseven.io

Contact us navigate_next Resellers navigate_next

Subscribe to newsletters